# SDR P5CA2018092950296

- Difficulty date: September 24, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,768 hours, 20,397 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Inoperative
- Location: Rt Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH SIDE WINDOW HEAT INOP( PLACED RH SIDE WINDOW HEAT ON MEL 30-41-01-02 CAT C DUE  DATE 05OCT18 MDDR # 100135 .  )
